# SDR C1HA200195018

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT OVERWING LIGHT RT AFT CARGO DOOR INOP.  RELAMPED IAW MM 33-50-11, OPS CHECK NORM.
